# SDR AALA202406141839

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,241 hours, 38,929 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327007
- Part serial: 4632
- Condition: Faulted
- Location: Brakes
- Part time: 37,312 hours, 18,059 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIGHT CREW REPORTED THAT WHILE TAXING FOR TAKE OFF. APPROACHING HOLD SHORT. APPLYING BRAKES TO COME TO STOP. WITHIN LAST 5 FT. OF COMPLETE STOP, HEAR LOUD BANG SOUND. THEN ECAM WARNING DISPLAYS BRAKES SYSTEM 1 FAULT. MAINTENANCE REPLACED THE BRAKE STEERING CONTROL UNIT (BSCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-34.
